# SDR CA150526007

- Difficulty date: May 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 57,055 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 201042821
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) AUTO BRAKE FAIL ON APPROACH, GREEN HYD FAIL ON TAXI, ACFT STOPPED ON TAXIWAY FOR TOW IN TO GATE.  FOUND DAMAGED HYD FLEX HOSE ON RT MLG GEAR CONNECTING TO RT MLG NORMAL BRAKE MANIFOLD.  REPLACED HYD FLEX HOSE IAW AMM 32-11-12 PB 401.  NO LEAKS NOTED AT THIS TIME.  ACFT OK FOR CONTINUED SERVICE.  FLEX LINE PN 201042821 WAS REPLACED.
